# SDR 97ZZZX3976

- Difficulty date: August 13, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N64TW
- Make and model: Piper PA 46-350P
- Aircraft serial: 4636054
- System (JASC): 7170 · Engine Drains
- Part: Collector Tank
- Part number: 84029017
- Condition: Cracked
- Location: Rt Wheel
- Part time: 79 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

TOP INBOARD EDGE WELD CRACKED APPROXIMATELY 2 INCHES ALLOWING FUEL TO LEAK INTO WHEEL AREA.  BRAKES DIRECTLY BEHIND COLLECTOR TANK WHEN GEAR RETRACTED.  SUBMITTER STATED POSSIBLE CAUSE:  OIL CANNING OF TANK OR EXCESSIVE HEAD PRESSURE WHEN WING TOPPED OFF.
